# SDR CA030318019

- Difficulty date: March 18, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,971 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 407010105101
- Condition: Cracked
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TYPICAL CRACK FOUND AT OVERHAUL OF MAIN ROTOR HEAD.
